# SDR UALA2012092405414

- Difficulty date: September 22, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 66,609 hours, 24,542 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: 90020211
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM OVEN IN FWD GALLEY.  2 EXTINGUISHERS USED FIRE EXTINGUISHED.  SMOKE DISSIPATED.  REPLACED FWD GALLEY OVEN.
